REALCOM-IMPUTESoftware for Multilevel Multiple Imputation with Mixed Response Types

Carpenter, James R; Goldstein, Harvey; Kenward, Michael G; (2011) REALCOM-IMPUTESoftware for Multilevel Multiple Imputation with Mixed Response Types. Journal of statistical software, 45 (5). pp. 1-14. ISSN 1548-7660 DOI: https://doi.org/10.18637/jss.v045.i05

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.18637/jss.v045.i05

Abstract

Share

Download

Filename: REALCOM-IMPUTE_GOLD VoR.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar